The Open UniversitySkip to content
 

Renormalization of correlations in a quasiperiodically forced two-level system: quadratic irrationals

Mestel, B. D. and Osbaldestin, A. H. (2004). Renormalization of correlations in a quasiperiodically forced two-level system: quadratic irrationals. Journal of Physics A: Mathematical and General, 37(38) pp. 8969–8989.

DOI (Digital Object Identifier) Link: http://doi.org/10.1088/0305-4470/37/38/005
Google Scholar: Look up in Google Scholar

Abstract

Generalizing from the case of golden mean frequency to a wider class of quadratic irrationals, we extend our renormalization analysis of the self-similarity of correlation functions in a quasiperiodically forced two-level system. We give a description of all piecewise-constant periodic orbits of an additive functional recurrence generalizing that present in the golden mean case. We establish a criterion for periodic orbits to be globally bounded, and also calculate the asymptotic height of the main peaks in the correlation function.

Item Type: Journal Article
Copyright Holders: 2004 IOP Publishing Ltd
ISSN: 1751-8121
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 9551
Depositing User: Benjamin Mestel
Date Deposited: 01 Oct 2007
Last Modified: 04 Oct 2016 10:06
URI: http://oro.open.ac.uk/id/eprint/9551
Share this page:

Altmetrics

Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk